Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Projective moduli and maximal spectra of certain quotient rings
HTML articles powered by AMS MathViewer

by Aron Simis PDF
Trans. Amer. Math. Soc. 170 (1972), 125-136 Request permission


The projective modulus of a (commutative) ring is defined and a class of quotient rings is given for which the projective moduli are arbitrarily smaller than the dimension of the maximal spectra. Families of prime ideals of Towber and maximal type are introduced herein.
  • Shreeram Shankar Abhyankar, Local analytic geometry, Pure and Applied Mathematics, Vol. XIV, Academic Press, New York-London, 1964. MR 0175897
  • Hyman Bass, Algebraic $K$-theory, W. A. Benjamin, Inc., New York-Amsterdam, 1968. MR 0249491
  • N. Bourbaki, Éléments de mathématique. 23. Première partie: Les structures fondamentales de l’analyse. Livre II: Algèbre. Chapitre 8: Modules et anneaux semi-simples, Actualités Scientifiques et Industrielles [Current Scientific and Industrial Topics], No. 1261, Hermann, Paris, 1958 (French). MR 0098114
  • —, Eléments de mathématique. Fasc. XXX. Algèbre commutative. Chap. 5: Entiers, Actualités Sci. Indust., no. 1308, Hermann, Paris, 1964. MR 33 #2660. A. Grothendieck, Eléments de géométrie algébrique. I. Le language des schémas, Inst. Hautes Études Sci. Publ. Math. No. 4 (1960). MR 36 #177a.
  • David Lissner and Nadine Moore, Projective modules over certain rings of quotients of affine rings, J. Algebra 15 (1970), 72–80. MR 257061, DOI 10.1016/0021-8693(70)90086-4
  • Hideyuki Matsumura, Commutative algebra, W. A. Benjamin, Inc., New York, 1970. MR 0266911
  • Jack Ohm and R. L. Pendleton, Rings with noetherian spectrum, Duke Math. J. 35 (1968), 631–639. MR 229627
  • J.-P. Serre, Modules projectifs et espaces fibrés à fibre vectorielle, Séminaire P. Dubreil, M.-L. Dubreil-Jacotin et C. Pisot, 1957/58, fasc. 2, Exposé 23, Secrétariat mathématique, Paris, 1958, MR 31 #1277.
  • Aron Simis, Projective modules of certain rings and the existence of cyclic basis, J. Algebra 18 (1971), 468–476. MR 276213, DOI 10.1016/0021-8693(71)90077-9
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 13C10
  • Retrieve articles in all journals with MSC: 13C10
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 170 (1972), 125-136
  • MSC: Primary 13C10
  • DOI:
  • MathSciNet review: 0319972